BibTeX record journals/siamsc/SuZW20

download as .bib file

@article{DBLP:journals/siamsc/SuZW20,
  author    = {Wei Su and
               Lianhua Zhu and
               Lei Wu},
  title     = {Fast Convergence and Asymptotic Preserving of the General Synthetic
               Iterative Scheme},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {42},
  number    = {6},
  pages     = {B1517--B1540},
  year      = {2020},
  url       = {https://doi.org/10.1137/20M132691X},
  doi       = {10.1137/20M132691X},
  timestamp = {Sat, 09 Jan 2021 14:14:10 +0100},
  biburl    = {https://dblp.org/rec/journals/siamsc/SuZW20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics